# SDR AALA201703149013

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 49,761 hours, 23,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A STRAP HANGING OFF 1L EMERGENCY SLIDE. SECURED LOOSE STRAP AS REQUIRED
